Author Details

Qearqez, Azmy S.

  • Vol 6, No 2 (2014) - Articles
    Application of Generalized Fractional Integral Operators to Certain Class of Multivalent Prestarlike Functions Defined by the Generalized Operator $L_p^{\lambda} (a,c)$
    Abstract  PDF


Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.